The limit as p→∞ in the eigenvalue problem for a system of p-Laplacians

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01408551
Contributor : Denis Bonheure <>
Submitted on : Monday, December 5, 2016 - 10:14:04 AM
Last modification on : Wednesday, April 17, 2019 - 4:06:02 PM

Links full text

Identifiers

Collections

Citation

Denis Bonheure, Julio Rossi, Nicolas Saintier. The limit as p→∞ in the eigenvalue problem for a system of p-Laplacians. Annali di Matematica Pura ed Applicata, Springer Verlag, 2016, 195 (5), pp.1771-1785. ⟨10.1007/s10231-015-0547-2⟩. ⟨hal-01408551⟩

Share

Metrics

Record views

428